# SDR DALA2024120411448

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 85,899 hours, 14,315 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Component: Lt Air Data Spl, Boeing, UNKNOWN
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 -MISC/DE- CREW ELECTED DE BEFORE TOD INTO MAD DUE TO LT AIR DATA SPLIT. INDICATIONS NORMAL WITH CAPT INSTRUMENTS SOURCE SELECTED TO RT. CORRECTIVE ACTION: MAD MTC APPLIED MEL. (6600754)
